Geometric properties of nonlinear integral transforms of certain analytic functions

Yong Chan Kim, S. Ponnusamy, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

By using norm estimates of the pre-Schwarzian derivatives for certain analytic functions defined by a nonlinear integral transform, we shall give several interesting geometric properties of the integral transform.

Original languageEnglish
Pages (from-to)57-60
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume80
Issue number5
DOIs
Publication statusPublished - 2004 May
Externally publishedYes

Keywords

  • Integral transform
  • Pre-Schwarzian derivative
  • Univalent function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Geometric properties of nonlinear integral transforms of certain analytic functions'. Together they form a unique fingerprint.

Cite this